Alert archive / Minnesota / Red Flag Warnings in 2015

Red Flag Warning 2, NWS Duluth, MN

April 13, 201510 counties in Minnesota

NWS Duluth, MN issued this red flag warning at Apr 13, 2015, 4:59 AM CDT for 10 counties in Minnesota. It took effect at Apr 13, 2015, 1:00 PM CDT. It was in force for 7 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Apr 13, 2015, 4:59 AM CDT (09:59 UTC)
In effect from
Apr 13, 2015, 1:00 PM CDT
Expired
Apr 13, 2015, 8:00 PM CDT
In force
7 hr
Issued by
NWS Duluth, MN

Counties Aitkin County, MN, Carlton County, MN, Cass County, MN, Cook County, MN, Crow Wing County, MN, Itasca County, MN, Koochiching County, MN, Lake County, MN, Pine County, MN, Saint Louis County, MN

The radar

The Duluth radar (KDLH), 63 km from the middle of the area, began a volume at 09:59 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

International Fa, MN (KINL), launched 00:00Z, 10.0 hours before the alert went out and 161 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, International Fa, MN at 00:00Z on 2015-04-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, International Fa, MN at 00:00Z on 2015-04-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -18 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1159 m above ground
0-6 km bulk shear
53 kt
0-1 km storm-relative helicity
-18 m²/s²
0-3 km storm-relative helicity
178 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

160 
WWUS83 KDLH 130959
RFWDLH

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE DULUTH MN
459 AM CDT MON APR 13 2015

...CRITICAL FIRE WEATHER CONDITIONS FOR NORTHEAST MINNESOTA
THIS AFTERNOON...

.WIDESPREAD GUSTY WESTERLY WINDS AND LOW RELATIVE HUMIDITY IS
FORECAST TO DEVELOP OVER NORTHEAST MINNESOTA BY EARLY AFTERNOON.
THE WINDS AND HUMIDITY WILL RESULT IN AREAS OR EXCEEDING
CRITICAL FIRE WEATHER CONDITIONS. WEST TO NORTHWEST WINDS OF 15
TO 25 MPH AND GUSTS UP TO 35 MPH ARE EXPECTED TO PERSIST THROUGH
THE AFTERNOON. THE MINIMUM RELATIVE HUMIDITY IS FORECAST TO REACH AS LOW
AS 20 TO 30 PERCENT OVER ALL OF NORTHEAST MINNESOTA.

WIZ001>003-006>008-131100-
/O.CAN.KDLH.FW.A.0002.150413T1800Z-150414T0000Z/
DOUGLAS-BAYFIELD-ASHLAND-BURNETT-WASHBURN-SAWYER-
459 AM CDT MON APR 13 2015

...FIRE WEATHER WATCH IS CANCELLED FOR NORTHWEST WISCONSIN...

THE NATIONAL WEATHER SERVICE IN DULUTH HAS CANCELLED THE FIRE
WEATHER WATCH.

OVERNIGHT RAINFALL OF GENERALLY A QUARTER TO A HALF INCH OR MORE
ACROSS MUCH OF NORTHWEST WISCONSIN HAS DIMINISHED THE THREAT FOR
CRITICAL FIRE WEATHER CONDITIONS. GUSTY WESTERLY WINDS OF 15 TO 20
MPH WITH GUSTS TO 30 MPH AND MINIMUM RELATIVE HUMIDITY VALUES OF
20 TO 30 PERCENT ARE STILL EXPECTED...WHICH WILL LEAD TO AN
ELEVATED FIRE WEATHER RISK. 

$$

MNZ010>012-018>021-025-026-033>038-131800-
/O.UPG.KDLH.FW.A.0002.150413T1800Z-150414T0000Z/
/O.NEW.KDLH.FW.W.0002.150413T1800Z-150414T0100Z/
KOOCHICHING-NORTHERN ST. LOUIS-NORTHERN COOK/NORTHERN LAKE-
NORTHERN ITASCA-CENTRAL ST. LOUIS-SOUTHERN LAKE/LAKESHORE-
SOUTHERN COOK/LAKESHORE-NORTHERN CASS-SOUTHERN ITASCA-
SOUTHERN CASS-CROW WING-NORTHERN AITKIN-SOUTHERN AITKIN-
CARLTON/SOUTHERN ST. LOUIS-PINE-
459 AM CDT MON APR 13 2015

...RED FLAG WARNING IN EFFECT FROM 1 PM THIS AFTERNOON TO 8 PM
CDT THIS EVENING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR ALL
OF NORTHEAST MINNESOTA...

THE NATIONAL WEATHER SERVICE IN DULUTH HAS ISSUED A RED FLAG
WARNING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY...WHICH IS IN EFFECT
FROM 1 PM THIS AFTERNOON TO 8 PM CDT THIS EVENING. THE FIRE
WEATHER WATCH IS NO LONGER IN EFFECT.

* AFFECTED AREA...IN MINNESOTA...FIRE WEATHER ZONES 010...011... 
  012...018...019...020...021...025...026...033...034...035...
  036... 037 AND 038.

* WINDS...WEST 10 TO 20 MPH WITH GUSTS UP TO 35 MPH.

* RELATIVE HUMIDITY...AS LOW AS 20 PERCENT.

* TEMPERATURES...IN THE MID 50S TO NEAR 60.

* IMPACTS...FOR INFORMATION ON BURN RESTRICTIONS...VISIT THE 
  MINNESOTA DEPARTMENT OF NATURAL RESOURCES AT 
  WWW.DNR.STATE.MN.US/FORESTRY

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN
CONTRIBUTE TO EXTREME FIRE BEHAVIOR.

&&

$$

JJM
2 follow-up statements
650 
WWUS83 KDLH 131546
RFWDLH

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE DULUTH MN
1046 AM CDT MON APR 13 2015

...CRITICAL FIRE WEATHER CONDITIONS FOR NORTHEAST MINNESOTA THIS
AFTERNOON...

.GUSTY WEST WINDS AND LOW RELATIVE HUMIDITY VALUES ARE EXPECTED
ACROSS NORTHEAST MINNESOTA TODAY. THE WINDS AND HUMIDITY WILL
CAUSE CRITICAL FIRE WEATHER CONDITIONS. WEST TO NORTHWEST WINDS
15 TO 25 MPH AND GUSTS 30 TO 40 MPH WILL DEVELOP AND PERSIST
THROUGH THE AFTERNOON. WIDESPREAD MINIMUM RELATIVE HUMIDITY VALUES
WILL REACH AS LOW AS 20 TO 25 PERCENT OVER ALL OF NORTHEAST
MINNESOTA...WITH NUMEROUS LOCATIONS IN THE 15 TO 20 PERCENT RANGE.

MNZ010>012-018>021-025-026-033>038-140000-
/O.CON.KDLH.FW.W.0002.150413T1800Z-150414T0100Z/
KOOCHICHING-NORTHERN ST. LOUIS-NORTHERN COOK/NORTHERN LAKE-
NORTHERN ITASCA-CENTRAL ST. LOUIS-SOUTHERN LAKE/LAKESHORE-
SOUTHERN COOK/LAKESHORE-NORTHERN CASS-SOUTHERN ITASCA-
SOUTHERN CASS-CROW WING-NORTHERN AITKIN-SOUTHERN AITKIN-
CARLTON/SOUTHERN ST. LOUIS-PINE-
1046 AM CDT MON APR 13 2015

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM CDT THIS EVENING
FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR ALL OF NORTHEAST
MINNESOTA...

* AFFECTED AREA...IN MINNESOTA...FIRE WEATHER ZONES 010...011... 
  012...018...019...020...021...025...026...033...034...035...
  036... 037 AND 038.

* WINDS...WEST 15 TO 25 MPH WITH GUSTS 30 TO 40 MPH.

* RELATIVE HUMIDITY...AS LOW AS 15 PERCENT.

* TEMPERATURES...IN THE MID 50S TO LOWER 60S.

* IMPACTS...FOR INFORMATION ON BURN RESTRICTIONS...VISIT THE 
  MINNESOTA DEPARTMENT OF NATURAL RESOURCES AT 
  WWW.DNR.STATE.MN.US/FORESTRY

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN
CONTRIBUTE TO EXTREME FIRE BEHAVIOR.

&&

$$
241 
WWUS83 KDLH 132006 AAA
RFWDLH

URGENT - FIRE WEATHER MESSAGE...UPDATED
NATIONAL WEATHER SERVICE DULUTH MN
306 PM CDT MON APR 13 2015

...CRITICAL FIRE WEATHER CONDITIONS FOR NORTHEAST MINNESOTA
THROUGH THIS EVENING...

.GUSTY WEST WINDS AND LOW RELATIVE HUMIDITY VALUES WILL CONTINUE
TO CREATE CRITICAL FIRE WEATHER CONDITIONS ACROSS NORTHEAST
MINNESOTA THROUGH THIS EVENING. WEST TO NORTHWEST WINDS 15 TO 25
MPH AND GUSTS 30 TO 40 MPH WILL PERSIST THROUGH THE LATE AFTERNOON
AND SLOWLY DIMINISH THROUGH THE EVENING. WIDESPREAD MINIMUM
RELATIVE HUMIDITY VALUES HAVE BOTTOMED OUT IN THE TEENS AND 20S.

MNZ010>012-018>021-025-026-033>038-140100-
/O.CON.KDLH.FW.W.0002.000000T0000Z-150414T0100Z/
KOOCHICHING-NORTHERN ST. LOUIS-NORTHERN COOK/NORTHERN LAKE-
NORTHERN ITASCA-CENTRAL ST. LOUIS-SOUTHERN LAKE/LAKESHORE-
SOUTHERN COOK/LAKESHORE-NORTHERN CASS-SOUTHERN ITASCA-
SOUTHERN CASS-CROW WING-NORTHERN AITKIN-SOUTHERN AITKIN-
CARLTON/SOUTHERN ST. LOUIS-PINE-
306 PM CDT MON APR 13 2015

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM CDT THIS EVENING
FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR ALL OF NORTHEAST
MINNESOTA...

* AFFECTED AREA...IN MINNESOTA...FIRE WEATHER ZONES 010...011... 
  012...018...019...020...021...025...026...033...034...035...
  036... 037 AND 038.

* WINDS...WEST 15 TO 25 MPH WITH GUSTS UP TO 40 MPH.

* RELATIVE HUMIDITY...AS LOW AS 15 PERCENT.

* TEMPERATURES...IN THE MID 50S TO LOWER 60S.

* IMPACTS...FOR INFORMATION ON BURN RESTRICTIONS...VISIT THE 
  MINNESOTA DEPARTMENT OF NATURAL RESOURCES AT 
  WWW.DNR.STATE.MN.US/FORESTRY

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN
CONTRIBUTE TO EXTREME FIRE BEHAVIOR.

&&

$$

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Duluth, MN wrote its last area forecast discussion before this red flag warning went out at Apr 13, 3:45 AM CDT, 1 hour 14 minutes earlier.

Area forecast discussion, Apr 13, 3:45 AM CDT, 1 hour 14 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DULUTH MN
345 AM CDT MON APR 13 2015

.SHORT TERM...(TODAY THROUGH TUESDAY)
ISSUED AT 345 AM CDT MON APR 13 2015

A WINDY START TO THE WORK WEEK FOLLOWING A COLD FRONTAL PASSAGE LAST
NIGHT. A DRIER AIR MASS WILL MOVE INTO THE REGION TODAY...THOUGH
THERE WILL BE A CHANCE FOR SOME SCATTERED SHOWERS ACROSS PORTIONS OF
THE REGION...GENERALLY NORTH OF HIGHWAY 2. TEMPERATURES WILL BE
GENERALLY MILD TODAY DESPITE THE COLD FRONT...BUT MUCH COOLER THAN
THE 70S TO NEAR 80 TEMPS ACROSS THE REGION ON SUNDAY. ON TUESDAY
TEMPERATURES WARM UP AS LOW LEVEL FLOW CHANGES FROM NORTHWESTERLY TO
SOUTHWESTERLY.

ON THE SYNOPTIC SCALE A WELL DEFINED COLD FRONT WAS MOVING EAST OUT
OF THE REGION OVERNIGHT. A MID/UPPER LEVEL TROUGH WAS CENTERED ALONG
THE MINNESOTA/DAKOTAS BORDER. THIS TROUGH WILL MOVE EAST ACROSS THE
REGION TODAY WITH NORTHWESTERLY FLOW DEVELOPING THROUGHOUT THE
COLUMN BY MID-DAY. NORTHWESTERLY FLOW REMAINS THE PATTERN ALOFT
UNTIL A MID-LEVEL TROUGH MOVES FROM THE NORTHERN PLAINS INTO THE
UPPER MIDWEST ON TUESDAY.

TODAY...BREEZY TO WINDY WITH WEST WINDS OF 15 TO 25 MPH AND GUSTS TO
35 MPH. PEAK GUSTS COULD APPROACH 45 MPH IN SOME LOCATIONS...SUCH AS
THE BRAINERD LAKES REGION. INCOMING AIR MASS IS GENERALLY VERY
DRY...WITH EXPECTED MIN RH VALUES IN THE 15 TO 25 PERCENT RANGE
ACROSS MUCH OF THE REGION. VERY STEEP LAPSE RATES AND MID-LEVEL
MOISTURE WILL LEAD TO SOME SHOWERS THIS AFTERNOON...GENERALLY ALONG
AND NORTH OF HIGHWAY 2. PRECIP WILL BE HIGH BASED...FORECAST
SOUNDINGS SHOW LCL AROUND 700MB...SO WHAT REACHES THE SFC MAY NOT BE
MUCH. SHOWERS WILL ALSO BE MOVING PRETTY FAST WITH STORM MOTIONS OF
40 TO 50KTS...LIMITING THE PRECIP AMOUNTS AT ANY GIVEN LOCATION.
THERE IS SOME CONCERN FOR A STRAY THUNDERSTORM WITH STEEP LOW TO MID
LEVEL LAPSE RATES AND SBCAPE VALUES OF 100-200 J/KG. AT THIS POINT
DO NOT PLAN TO INCLUDE THUNDER IN THE WX GRIDS...BUT WILL TOUCH ON
THIS POSSIBILITY IN THE FIRE WEATHER PLANNING FORECAST SINCE THERE
IS ALREADY A SIGNIFICANT FIRE WEATHER RISK ACROSS NORTHEAST
MINNESOTA. HIGHS WILL BE COOLER BUT STILL MILD...IN THE 50S TO NEAR
60.

TONIGHT...CLEARING SKIES AND DIMINISHING WINDS. LIGHT WEST WINDS AT
LESS THAN 10 MPH...BECOMING SOUTHWESTERLY TOWARDS TUESDAY MORNING.
LOWS IN THE UPPER 20S TO LOW 30S.

TUESDAY...MOSTLY SUNNY AND WARM. WINDS BECOMING SOUTHERLY AT 10 TO
15 MPH IN THE BRAINERD LAKES REGION...OTHERWISE LIGHT AT LESS THAN
10 MPH OUT OF THE SOUTHWEST. VERY DRY...RELATIVE HUMIDITY VALUES
FALLING TO THE 15 TO 20 PERCENT RANGE. HIGHS IN THE 60S.

.LONG TERM...(TUESDAY NIGHT THROUGH SUNDAY)
ISSUED AT 345 AM CDT MON APR 13 2015

THE PERIOD WILL START OUT DRY TUESDAY NIGHT INTO WEDNESDAY WITH AN
UPPER RIDGE PASSING THROUGH THE REGION. TEMPERATURES WILL BE WELL
ABOVE NORMAL WEDNESDAY.

THE UPPER FLOW WILL TRANSITION TO A CUTOFF LOW OVER THE SOUTHWEST
CONUS BY WEDNESDAY NIGHT AND A NORTHERN STREAM FLOW THAT WILL
FEATURE SEVERAL SHORTWAVES MIGRATING THROUGH THE NORTHLAND. THIS
WILL LAST INTO THE FIRST PART OF THE WEEKEND BEFORE THE SOUTHWEST
LOW WEAKENS AND GETS ABSORBED INTO A LONGWAVE TROUGH OVER THE
CENTRAL CONUS.

THERE WILL BE PERIODIC CHANCES FOR MAINLY LIGHT SHOWERS STARTING
WEDNESDAY NIGHT. AT THIS POINT...SIGNIFICANT RAINFALL LOOKS UNLIKELY
AND WE HAVE LOW CHANCE POPS.

TEMPERATURES WILL REMAIN ABOVE NORMAL THROUGH THE PERIOD...WITH IT
COOLER CLOSER TO LAKE SUPERIOR AT TIMES DUE TO AN ONSHORE FLOW.

&&

.AVIATION...(FOR THE 06Z TAFS THROUGH 06Z MONDAY NIGHT)
ISSUED AT 1241 AM CDT MON APR 13 2015

SHOWERS WILL LINGER OVR KHYR TIL ABOUT 08Z WHEN A COLD FRONT
WILL MOVE THROUGH...OTHERWISE EXPECT VFR CONDITIONS THROUGH THE
PERIOD. WIND WILL INCREASE AGAIN AFTER 12Z WITH GUSTS OVER 30 KTS
LIKELY.

&&

.PRELIMINARY POINT TEMPS/POPS...
DLH  60  33  64  40 /  20  10   0   0
INL  58  32  65  43 /  20   0   0   0
BRD  61  33  68  44 /   0   0   0   0
HYR  61  32  65  41 /  10  10   0   0
ASX  61  35  66  41 /  20  10   0   0

&&

.DLH WATCHES/WARNINGS/ADVISORIES...
MN...RED FLAG WARNING FROM 1 PM THIS AFTERNOON TO 8 PM CDT THIS
     EVENING FOR MNZ010>012-018>021-025-026-033>038.

WI...FIRE WEATHER WATCH FROM 1 PM CDT THIS AFTERNOON THROUGH THIS
     EVENING FOR WIZ001>003-006>008.

LS...NONE.
&&

SHORT TERM...JJM
LONG TERM...MELDE
AVIATION...CLC/MELDE
Hazardous weather outlook, Apr 13, 4:59 AM CDT, 0 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DULUTH MN
459 AM CDT MON APR 13 2015

MNZ010>012-018>021-025-026-033>038-141000-
KOOCHICHING-NORTHERN ST. LOUIS-NORTHERN COOK/NORTHERN LAKE-
NORTHERN ITASCA-CENTRAL ST. LOUIS-SOUTHERN LAKE/LAKESHORE-
SOUTHERN COOK/LAKESHORE-NORTHERN CASS-SOUTHERN ITASCA-
SOUTHERN CASS-CROW WING-NORTHERN AITKIN-SOUTHERN AITKIN-
CARLTON/SOUTHERN ST. LOUIS-PINE-
459 AM CDT MON APR 13 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST MINNESOTA.

.DAY ONE...TODAY AND TONIGHT

GUSTY WESTERLY WINDS AND LOW HUMIDITY WILL DEVELOP OVER NORTHEAST
MINNESOTA WILL RESULT IN CRITICAL FIRE WEATHER CONDITIONS THIS
AFTERNOON AND EARLY EVENING. THESE CONDITIONS CAN CAUSE FIRES TO
SPREAD RAPIDLY. PLEASE READ THE LATEST FIRE WEATHER MESSAGE AND
FIRE WEATHER PLANNING FORECAST FOR MORE INFORMATION.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT.

WIZ001>004-006>009-141000-
DOUGLAS-BAYFIELD-ASHLAND-IRON-BURNETT-WASHBURN-SAWYER-PRICE-
459 AM CDT MON APR 13 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST WISCONSIN.

.DAY ONE...TODAY AND TONIGHT

LOW RELATIVE HUMIDITY AND GUSTY WESTERLY WINDS WILL LEAD TO AN
ELEVATED FIRE WEATHER RISK THIS AFTERNOON. PLEASE READ THE LATEST
FIRE WEATHER PLANNING FORECAST FOR MORE INFORMATION.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT.

LSZ121-140>148-141000-
BAYFIELD TO OAK POINT WI-GRAND PORTAGE TO GRAND MARAIS MN-
GRAND MARAIS TO TACONITE HARBOR MN-
TACONITE HARBOR TO SILVER BAY HARBOR MN-
SILVER BAY HARBOR TO TWO HARBORS MN-TWO HARBORS TO DULUTH MN-
DULUTH MN TO PORT WING WI-PORT WING TO SAND ISLAND WI-
SAND ISLAND TO BAYFIELD WI-OAK POINT TO SAXON HARBOR WI-
459 AM CDT MON APR 13 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEARSHORE WATERS OF
WESTERN LAKE SUPERIOR.

.DAY ONE...TODAY AND TONIGHT

GUSTY WESTERLY WINDS MAY CREATE HAZARDOUS CONDITIONS FOR SMALL
CRAFT THIS AFTERNOON AND EARLY EVENING. A SMALL CRAFT ADVISORY MAY
BE NEEDED.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

JMOORE

MORE INFORMATION MAY BE OBTAINED AT THE FOLLOWING WEB ADDRESS:
HTTP://WWW.WEATHER.GOV/DULUTH (ALL LOWER CASE)

The office that day

Everything else NWS Duluth, MN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 12, 7:01 PM CDTSpecial Weather StatementDLHPine14 min
Apr 12, 7:02 PM CDTSpecial Weather StatementDLHLake13 min
Apr 12, 7:09 PM CDTSpecial Weather StatementDLH21 min
Apr 12, 7:19 PM CDTSpecial Weather StatementDLHLake26 min
Apr 12, 7:49 PM CDTSpecial Weather StatementDLHCarlton41 min
Apr 12, 7:59 PM CDTSpecial Weather StatementDLHCarlton31 min

Nearby

Red Flag Warnings in Minnesota, 2015Every red flag warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.